Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 343, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 10, 2020, 6:44 PM EDT for Floyd County, Haralson County, Polk County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 10, 2020, 6:44 PM EDT (22:44 UTC)
- Expired
- Oct 10, 2020, 7:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Floyd County, GA, Haralson County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 10, 6:53 PM EDT | TSTM WND DMG | Antioch, GA | TWO TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF HIGHTOWER FALLS RD AND WOOD FALL RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 10, 1:47 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
229
WUUS52 KFFC 102244
SVRFFC
GAC115-143-233-102315-
/O.NEW.KFFC.SV.W.0343.201010T2244Z-201010T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
644 PM EDT Sat Oct 10 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Haralson County in northwestern Georgia...
Southeastern Floyd County in northwestern Georgia...
Central Polk County in northwestern Georgia...
* Until 715 PM EDT.
* At 644 PM EDT, a severe thunderstorm was located over Antioch, or
near Cedartown, moving north at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rome, Cedartown, Rockmart, Aragon, Cave Spring, Seney, Fish Creek,
Felton, Lindale, Eubank Lake and Antioch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for northwestern
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3426 8510 3395 8505 3390 8505 3390 8504
3388 8503 3386 8504 3380 8526 3420 8534
TIME...MOT...LOC 2244Z 182DEG 43KT 3394 8519
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 3:28 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Oct 10, 3:28 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 328 PM EDT Sat Oct 10 2020 .SHORT TERM /Tonight through Sunday Night/... Tropical Depression Delta was located over western MS this afternoon and should track northeastward overnight...arriving over the southern Appalachians as an open wave Sunday morning. The surface warm front appears to have moved into north GA except for the far northern counties where easterly winds and some patchy fog persist. Continued southerly flow of moist unstable air should produce periods of showers and a few thunderstorms through much of the afternoon and overnight. The best chance for strong storms appears to be through 01z and a portion of north and west GA is under a Tornado Watch until then. Best pops remain over north GA on Sunday as the remains of Delta pass across the area. So the FFA will remain in place until Sunday evening. Storm totals range form two to four inches in the watch area with lesser amounts elsewhere. 41 .LONG TERM /Monday through Saturday/... By Monday, the remnants of Hurricane Delta will be pushed out of the area with primarily dry and mostly sunny days expected through the long term forecast. While dry air will have moved in with in the upper-levels, ample moisture will remain near the ground with the aftermath of the rain system. With an upper-level trough over the upper Mississippi River Valley bringing positive differential vorticity advection over the area by Monday morning, light lift could produce some shallow light showers and drizzle Monday morning, but chances of accumulating rain is low for any given area at the moment. As the upper-level trough passes trough the Eastern CONUS, it'll bring with it a cold front that's expected to move through the forecast area Monday night through Tuesday morning, with lows dropping into the 50s Tuesday night; low 50s for North Georgia, and upper 50s for Central Georgia. The frontal passage is expected to be mostly dry but an outside chance for some showers are possible for far North Georgia. Behind the front a strong, continental high pressure will move into the region. From then on, quasi-zonal conditions will setup for several day until our next upper-level wave moves through on Friday with another strong cold front. Again, this front is mostly expected to be dry but the moisture with this system is trending upwards so slight chance Pops have been added to the forecast. Afterwards highs around 80 for the metro for most of the week should drop to around 70 on Friday afternoon. Thiem && AVIATION... 18Z Update... Some MVFR ceilings persisting through the afternoon mainly KATL area taf sites. KCSG/KMCN are expected to see VFR for much of the afternoon and evening. All TAF sites will have off and on SHRA with best timing 18-06Z. A few severe TSTMs possible until 01z. Ceilings expected to lower back to IFR after 02z. Winds will stay E/SE through the night with a shift to S/SW after 14z Sunday. Wind speeds will be 8-12kts with occasional gusts possible. //ATL Confidence... 18Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 69 78 67 81 / 70 80 40 20 Atlanta 69 76 67 80 / 90 70 40 20 Blairsville 64 71 63 76 / 90 90 60 20 Cartersville 69 76 66 82 / 90 80 30 20 Columbus 71 81 67 85 / 70 60 10 10 Gainesville 68 75 67 79 / 90 90 50 20 Macon 70 84 67 86 / 60 60 20 20 Rome 69 76 66 84 / 90 90 30 20 Peachtree City 69 77 66 81 / 90 70 30 20 Vidalia 73 84 69 84 / 50 60 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 9 PM EDT this evening for the following zones: Carroll...Chattahoochee...Clayton...Cobb...Coweta... DeKalb...Douglas...Fayette...Haralson...Harris...Heard... Meriwether...Muscogee...North Fulton...Paulding...Polk...South Fulton...Troup. Flash Flood Watch through Sunday evening for the following zones: Fannin...Lumpkin...Towns...Union...White. && SHORT TERM...41 LONG TERM....Thiem AVIATION...41
Hazardous weather outlook, Oct 10, 2:21 PM EDT, 4 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 221 PM EDT Sat Oct 10 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 221 PM EDT Sat Oct 10 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF WEST CENTRAL AND NORTHWEST GEORGIA THROUGH 9 PM EDT... ...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 5 PM EDT THROUGH 12 AM MONDAY FOR THE NORTHEAST GEORGIA MOUNTAINS A line of heavy showers and scattered thunderstorms are expected to move through the forecast are this afternoon through this evening in association with the remnants of Hurricane Delta. A few weak and brief tornadoes will be possible with this line of storms in portions of west central and northwest Georgia this afternoon into this evening. Other hazards will include occasional strong wind gusts and periods of consistent moderate to heavy rainfall. The heaviest rainfall totals are expected to occur in the higher elevations where an average of 2 to 4 inches could accumulate with locally higher amounts possible. Therefore, and Flash Flood Watch will also be in effect for these areas of northeast Georgia from 5 pm through midnight on Sunday Night / Monday Morning .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated thunderstorms and periods of heavy rainfall will continue across north and central Georgia Sunday as the remnants of Hurricane Delta continue to move by the area. Isolated flooding and flash flooding will be possible, especially across northeastern Georgia, where the heaviest rainfall is currently forecast to occur. A Flash Flood Watch will be in effect until midnight Sunday Night for portions of far north and northeast Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Oct 10, 5:46 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Sat Oct 10 2020
GAZ069-079-080-091-102215-
Taylor GA-Marion GA-Upson GA-Talbot GA-
546 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR...
NORTHEASTERN MARION...SOUTHERN UPSON AND TALBOT COUNTIES UNTIL 615 PM
EDT...
At 546 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Junction City, or 10
miles southeast of Talbotton...moving north at 40 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Talbotton, Junction City, Geneva, Howard, Baldwinville, Prattsburg,
Big Lazer Creek Wma, Wesley Church, Carsonville, Po Biddy Crossroads
and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3246 8434 3250 8455 3271 8455 3286 8443
3285 8434 3279 8421
TIME...MOT...LOC 2146Z 194DEG 33KT 3256 8443Special weather statement, Oct 10, 5:53 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
553 PM EDT Sat Oct 10 2020
GAZ078-089-102230-
Harris GA-Muscogee GA-
553 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS AND NORTHWESTERN MUSCOGEE
COUNTIES UNTIL 630 PM EDT...
At 552 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Mulberry Grove, or 7
miles northeast of Smiths...moving north at 30 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Hamilton, Pine Mountain, Goat Rock Lake, Mountain Hill, Cataula,
Fortson, Mulberry Grove, Whitesville-Pine Lake and Lake Harding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3266 8509 3268 8510 3284 8506 3287 8490
3276 8480 3252 8493 3255 8505 3256 8504
3259 8508 3262 8509 3263 8508 3264 8510
3264 8511
TIME...MOT...LOC 2152Z 199DEG 27KT 3263 8501Special weather statement, Oct 10, 6:03 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Sat Oct 10 2020
GAZ074-085-097-102230-
Washington GA-Johnson GA-Laurens GA-
603 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASHINGTON...
NORTHWESTERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES UNTIL 630 PM
EDT...
At 603 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Lovett, or near
Wrightsville...moving north at 30 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Wrightsville, Harrison, Lovett, Spann, Donovan, New Home and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3259 8271 3263 8286 3286 8285 3289 8269
3282 8257
TIME...MOT...LOC 2203Z 195DEG 24KT 3266 8277Special weather statement, Oct 10, 6:16 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT Sat Oct 10 2020
GAZ054-056-067-068-102245-
Fayette GA-Spalding GA-Meriwether GA-Pike GA-
616 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHWESTERN
SPALDING...NORTHEASTERN MERIWETHER AND PIKE COUNTIES UNTIL 645 PM
EDT...
At 616 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Molena, or 8 miles
southwest of Zebulon...moving northeast at 35 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Griffin, Zebulon, Brooks, Molena, Williamson, Rover, Digbey, Hilltop,
Zetella, Imlac, Vaughn and Hollonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3322 8454 3322 8450 3323 8450 3325 8451
3325 8450 3327 8450 3330 8434 3318 8426
3299 8443 3299 8449 3300 8450 3302 8457
TIME...MOT...LOC 2216Z 204DEG 31KT 3304 8448Special weather statement, Oct 10, 6:26 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Sat Oct 10 2020
GAZ019-030-041-042-102300-
Polk GA-Haralson GA-Carroll GA-Floyd GA-
626 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR POLK...HARALSON...NORTHWESTERN
CARROLL AND SOUTHWESTERN FLOYD COUNTIES UNTIL 700 PM EDT...
At 625 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
Cave Spring to near Tallapoosa...and moving north at 30 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of these storms include
Rome, Cedartown, Buchanan, Bremen, Tallapoosa, Mount Zion, Cave
Spring, Waco, Fish Creek, Etna, Lindale, Eubank Lake, Esom Hill,
Antioch, Seney, Draketown, Felton and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3436 8521 3378 8502 3354 8531 3418 8544
TIME...MOT...LOC 2225Z 196DEG 26KT 3409 8535 3371 8526Special weather statement, Oct 10, 6:26 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Sat Oct 10 2020
GAZ025-102300-
Jackson GA-
626 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON COUNTY UNTIL 700
PM EDT...
At 626 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Hoschton, or near
Winder...moving northwest at 10 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Jefferson, Braselton, Arcade, Hoschton, Pendergrass, Talmo and
Thompsons Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3404 8354 3403 8356 3404 8357 3404 8360
3405 8362 3405 8371 3407 8374 3407 8377
3409 8379 3410 8379 3411 8382 3413 8382
3427 8365
TIME...MOT...LOC 2226Z 148DEG 11KT 3407 8368The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 4:01 AM EDT | Flash Flood Watch | FFC | Cherokee, Cobb, Dawson, DeKalb, Fannin, Forsyth and 10 more | 24 hr |
| Oct 10, 4:27 PM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart | 27 min |
| Oct 10, 4:29 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Oct 10, 4:39 PM EDT | Tornado Warning | FFC | Harris, Muscogee | 51 min |
| Oct 10, 4:58 PM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Oct 10, 5:01 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Oct 10, 5:03 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Oct 10, 5:12 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Oct 10, 5:13 PM EDT | Tornado Warning | FFC | Gwinnett, Walton | 32 min |
| Oct 10, 5:17 PM EDT | Special Weather Statement | FFC | Marion | 28 min |
| Oct 10, 5:20 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Oct 10, 5:27 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 48 min |
| Oct 10, 5:36 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 24 min |
| Oct 10, 5:38 PM EDT | Tornado Warning | FFC | Carroll, Heard | 37 min |
| Oct 10, 5:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Oct 10, 5:44 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Oct 10, 5:46 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Oct 10, 5:53 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Oct 10, 6:03 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Oct 10, 6:10 PM EDT | Tornado Warning | FFC | Carroll, Coweta, Fulton | 35 min |
| Oct 10, 6:11 PM EDT | Tornado Warning | FFC | Talbot, Taylor, Upson | 34 min |
| Oct 10, 6:16 PM EDT | Special Weather Statement | FFC | Pike | 29 min |
| Oct 10, 6:21 PM EDT | Tornado Warning | FFC | Pike, Spalding | 24 min |
| Oct 10, 6:24 PM EDT | Tornado Warning | FFC | Johnson, Washington | 36 min |
| Oct 10, 6:26 PM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 34 min |
| Oct 10, 6:33 PM EDT | Tornado Warning | FFC | Carroll, Coweta, Douglas, Fulton | 27 min |
| Oct 10, 6:42 PM EDT | Tornado Warning | FFC | Hall, Jackson | 48 min |
| Oct 10, 6:45 PM EDT | Tornado Warning | FFC | Lamar, Monroe, Upson | 45 min |
| Oct 10, 6:49 PM EDT | Tornado Warning | FFC | Clayton, Fayette, Henry, Spalding | 26 min |
| Oct 10, 6:51 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Oct 10, 6:55 PM EDT | Tornado Warning | FFC | Floyd, Polk | 35 min |
| Oct 10, 6:56 PM EDT | Special Weather Statement | FFC | Harris | 34 min |
| Oct 10, 7:02 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, Douglas, Fulton, Paulding | 28 min |
| Oct 10, 7:05 PM EDT | Tornado Warning | FFC | Henry, Spalding | 25 min |
| Oct 10, 7:17 PM EDT | Tornado Warning | FFC | Clayton, Henry | 28 min |
| Oct 10, 7:24 PM EDT | Tornado Warning | FFC | Butts, Henry, Lamar, Monroe | 36 min |
| Oct 10, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon | 34 min |
| Oct 10, 7:27 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Fulton | 33 min |
| Oct 10, 7:39 PM EDT | Tornado Warning | FFC | Clayton, Henry | 22 min |
| Oct 10, 7:47 PM EDT | Tornado Warning | FFC | Clayton, DeKalb, Henry | 28 min |
| Oct 10, 7:52 PM EDT | Special Weather Statement | FFC | Henry | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.